Chantix Nightmares

Home / Blog / Acupuncture / Chantix Nightmares

Sometimes with prescription medication the side effects can be worse than the cure. For Susan Chantix was her hope of stopping smoking. But the side effects of this medication even after stopping it were unsettling. As soon as she started the medication she began having terrifying dreams and anxieties during the day. The anxieties had gotten to such a point that there were times she did not want to leave her home. But it was not until she discontinued the medication that she became suicidal with persistent dark thoughts. She immediately saw a psychiatrist who put her on Xanax and Prozac which took away the suicidal thoughts but had no effect on the nightmares or depression. On top of the emotional symptoms she was very fatigued and was experiencing memory loss. I immediately started Susan on a detox program which included an intravenous vitamin therapy known as Myers Cocktail, acupuncture and nutritional supplements. Fortunately, her body responded quickly to the therapy as two days later on her return visit she reported her nightmares were gone , she had more energy and her anxiety was way better. She still had some problems falling asleep but after several more acupuncture treatments she had return to a normal sleep pattern. Terry Pfau DO HMD